# SDR SIMA2020082019002

- Difficulty date: August 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 37,230 hours, 32,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN PAX DOOR INOP.  R & R EMERGENCY EXIT SIGN IAW EMB 145 AMM 33-50-14 OPS CHECK GOOD IAW EMB 145 AMM 33-50-00
